# SDR REXA2016062701189

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 24,873 hours, 22,267 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVERS MASK FAILS TEST.   REPLACED OXYGEN MASK STORAGE BOX IAW 35-11-12.  OPS & LEAK CHECKED GOOD.
